# SDR ABXA202008053156

- Difficulty date: August 1, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 64,237 hours, 43,546 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Message
- Condition: Illuminated
- Location: Fwd Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FORWARD CARGO DOOR EICAS MESSAGE ON DISPLAY.AIRCRAFT WAS GROUNDED.
